# SDR DALA2020092803207

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 75,580 hours, 24,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTS AT SEAT 43 RIGHT SIDE INOPERATIVE.  CORRECTIVE ACTION: FOUND DISCONNECTED WIRE SPLICE CONNECTOR BEHIND SIDEWALL PANEL AND CONNECTED.  SYSTEM OPERATION IS NORMAL.
